# SDR CKSA96012

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198613
- Condition: Corroded
- Location: Nlg Ww
- Part time: 73,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - DURING 'C-4' CHECK INSPECTION FOUND CORRODED ANGLE LT SIDE LOWER INBOARD CORNER OF TUNNEL AREA BELOW NLG TRUNNION.  REMOVED AND REPLACED T-C BOARD ANGLE IAW 51-10-1, 51-30-2, PN 65-19861-3.  (X)
